# SDR KBM2003F00092

- Difficulty date: October 22, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 123668P
- Condition: Worn
- Location: Main Rotor
- Part time: 3,568 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END BEARINGS WORN.  REPLACED WITH NEW BEARINGS.
